# SDR UIEA2019022603396

- Difficulty date: February 26, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,549 hours, 16,843 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1820M33P14
- Part serial: ACDD6863
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE @ 7000FT N1 LEFT 41.0 RIGHT 31.0( TRANSFER TO MDDR 107888 IAW DDG 73-21-08-02   REF LOG PAGE 1047007 ITEM M6; REMOVED AND REPLACED THE RIGHT ENGINE ECU IAW AMM 73-21-15-404-068-H00 AND 71-00-00/501. OPS CHECK GOOD, THIS CLEARS MDDR 107888 )
